# SDR EE4Y2017090504642

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N568TA
- Make and model: Airbus A321-231
- Aircraft serial: 2687
- Aircraft time: 47,891 hours, 15,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 47-52
- Part time: 47,891 hours, 15,151 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT THE LOWER FUSELAGE AFT CARGO COMPARTMENT BETWEEN STRINGERS 40 & 43L & RT, BETWEEN FRAMES 47 AND 52.   FOUND THE SKIN, INTERNAL DOUBLER AND STRINGERS WITH CORROSION.   REPAIRED IAW  INSTRUCTIONS UNDER REF. 80359037 AND EOD 32S-53-0192-R00.
